| Model Number |
86-7419 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
| Date of Event |
06/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) the devices are reported under (b)(4) as the patient experienced adverse events on different days with the same devices.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to aseptic loosening.Doi: unknown, dor: (b)(6) 2021, unknown knee side.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays were reviewed, there is no sufficient evidence in order to confirm the complaint.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.